• Users Online: 2134
  • Print this page
  • Email this page

    Article Cited by others

CASE REPORT

Acute methemoglobinemia due to ingestion of nitrobenzene (paint solvent)

Saxena Hema, Saxena Anand Prakash

Year : 2010| Volume: 54| Issue : 2 | Page no: 160-162

   This article has been cited by
 
1 Methaemoglobinaemia
Sally Bradberry
Medicine. 2016;
[Pubmed]  [Google Scholar] [DOI]
2 Management of a patient with thermal burns and para-chloronitrobenzene poisoning
Yuanhai Zhang,Xingang Wang,Liangfang Ni,Ruiming Jiang,Liping Liu,Chunjiang Ye,Chunmao Han
International Journal of Occupational Medicine and Environmental Health. 2014;
[Pubmed]  [Google Scholar] [DOI]
3 Two Cases of Methemoglobinemia Induced by the Exposure to Nitrobenzene and Aniline
Chang Lee,Soo Kim,Do Kwon,Keun Jang,Yong Chung,Jai Moon
Annals of Occupational and Environmental Medicine. 2013; 25(1): 31
[Pubmed]  [Google Scholar] [DOI]
4 Case of Acute Methemoglobinemia Caused by Nitrobenzene Ingestion
Ji Won Min,Seon Young Park,Ga Ram Lee,Young Do Jeon,Ja Young Jung,Young Jung Cho,Hong Woo Nam
Korean Journal of Medicine. 2013; 84(3): 442
[Pubmed]  [Google Scholar] [DOI]
5 ICU management of Methemoglobinemia due to unknown compound poisoning
Tejesh, C.A. and Shivanna, S. and Manjunath, A.C. and Prathima, P.T.
Journal of Anaesthesiology Clinical Pharmacology. 2013; 29(1): 139-140
[Pubmed]  [Google Scholar]
6 A near-fatal case of acute nitrobenzene poisoning rescued by ventilation
Singh, N. and Kansal, A. and Trikha, S. and Agarwal, N.
Journal, Indian Academy of Clinical Medicine. 2012; 13(4): 334-335
[Pubmed]  [Google Scholar]
7 Acute methaemoglobinaemia initially treated as organophosphate poisoning leading to atropine toxicity
Kakhandki, S. and Yahya, M. and Praveen, M.
Indian Journal of Anaesthesia. 2012; 56(4): 397-400
[Pubmed]  [Google Scholar]
8 Methemoglobinemia as a result of accidental lacquer thinner poisoning
Singh, R., Vinayagam, S., Vajifdar, H.
Indian Journal of Critical Care Medicine. 2012; 16(1): 44-47
[Pubmed]  [Google Scholar]
9 Incidence of metoclopramide-induced methemoglobinemia
Akinci, E. and YĆ¼zbasioglu, Y. and Aslay, S. and Coskun, F.
Turkiye Acil Tip Dergisi. 2011; 11(2): 49-53
[Pubmed]  [Google Scholar]

 

Read this article